# SDR CA960510101

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A310-304
- System (JASC): 2400 · Electrical Power System
- Part: Uplock
- Part number: 7308228
- Condition: Lock Failed
- Location: Ram Air Turb
- Part time: 14,947 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING WALK AROUND/DAILY CHECK ON AIRCRAFT, RAM AIR TURBINE (R.A.T.) WAS FOUND DEPLOYED. BOTH DEPLOY HANDLES IN THE COCKPIT WERE FOUND WITNESSED WIRED IN THE STOWED POSITION. MAINTENANCE CHECK FOUND TH E UPLOCK MECHANISM INOPERATIVE. UPLOCK REPLACED AND SYSTEM CHECKED SERVICEABLE.
